Does high blood pressure cause a person to be tired
Yes, extremely high blood pressure can cause a person to feel tired. Other symptoms: blurred vision, feeling dizzy, nosebleeds. [ Source: http://www.chacha.com/question/does-high-blood-pressure-cause-a-person-to-be-tired ]
More Answers to "Does high blood pressure cause a person to be tired"
- Does high blood pressure cause a person to be tired
- Yes, extremely high blood pressure can cause a person to feel tired. Other symptoms: blurred vision, feeling dizzy, nosebleeds.
Related Questions Answered on Y!Answers
- What is the likelihood that high blood pressure is caused by anxiety?
- Q: My boyfriend is 26 and has moderately high blood pressure, in the pre-hypertension stages. In addition to that, he regularly has a resting heartrate of 90-100 beats/min, despite the fact that he's fit and healthy. He's been on a couple of different medications with limited results and lots of side effects (nausea, shaking, tired), and now his doctor says it's an anxiety problem. The first doctor he saw for this problem also thought it was an anxiety problem. So he visited a psychologist, and after several visits the psychologist said that he did not have an anxiety disorder, just the occasional anxiety that anyone would have. But his main dr still believes there is an anxiety issue and is now referring him to a psychiatrist. The reason it doesn't make sense is that he is a very relaxed, very chill person. He has had full heart screens, thyroid tests, and an EKG, etc., all of which have been normal. Is there something that the doctors are missing? How can this make sense?His exercise level is quite high. He is an environmental biologist who walks many miles on the job during an average week. He eats rather healthy food, lots of fruits and veggies, with an occasional fast food meal. He has a high-quality cuff at home that he's been using 3 times per day to monitor any patterns in his blood pressure, and I don't think there is any dispute over the quality of the readings. The readings he gets are similar to those when he is at the dr's office.
- A: If he checks out, he checks out. Having high blood pressure could also be a genetic trait inherited from his parents. Is he really 'fit and healthy'? Does he moderately exercise at least 3 times a week? He's 26, is he eating properly? Abnormally high BP is often treated with beta-blockers, mild for patients without a significant history of a cardiac problems. I'm somewhat shocked to see that he'd experience such adverse reactions to medication prescribed for BP around PH stages. Not to be any way condescending, but how are you judging and measuring his BP? If the sole basis is on the supermarket BP test or really anything not performed by a HCP, I wouldn't cause too much panic, they are often wrong.If there's no history in the immediate family of cardiac issues and having a slightly abnormally high BP is really all that's on the table, it's certainally manageable. He'd need to find a decent regiment of a mild BB (perscribed by a doctor) and make sure to eat and execise properly, paying attention to any sharp pains in the chest, dizziness, or shortness of breath (to which you should go to the hospital immediately).Response to above:I had to ask the above, and hope I didn't offend. If you are truly unsatisfied with the results given to you by the doctor, take him to see a Cardiologist/get a second opinoin. Is there any history in the family of cardiac disease/abnormal high BP? How high in PH are the readings typically? What was perscribed to treat the BP?I really, earnestly believe it's something to take notice about and to monitor, espcially considering the amount of exercise and profession he's in (which, admitedly sounds stressful) but I do not think he needs to see a shrink for an anxiety disorder nor do I think is life threathening.
- Am I a over weight person trapped in a normal sized body?
- Q: I am 17 female. 110 at 5"4 so I am at a normal Weight for my height. Sorry for my title. I just needed to get your attention. Anyway, I have high blood pressure and simple task are a hassle. I can barley run without losing my breath and walking up the steps is a strain. Simple workout cause me to break a sweat and I am very weak. This was never a problem b4 I graduated high school b/c I did a lot of sports and activities. Now im in community school. All I ever do is sit. I never workout anymore b/c it makes me tired. Im also a vegetarian but I wasn't in high school. My dad said it might be lack of protein but I was a vegetarian 3 year during middle school. Why am I not gaining weight if I am not exercising as much. I look healthy but I am not. I still have a flat belly from high school. What is causing this and what can I do to become healthy again. Thanks for helping :) *hugs*
- A: The changes you mention likely tell the story. You are somewhat less active, and you have changed your diet. As many, many people demonstrate, inactivity by itself doesn't explain your situation, though it may contribute. With your blood pressure high, you might address that first with a doctor before undertaking heroic levels of exercise.I know experts say vegetarian diets can be perfectly healthy, but I think that is very difficult to achieve; based on the vegetarians I have known. All are thinner, and that's good, but they also got sick more often and were weaker. I'm not just trying to come down on you, but I'm just saying I've noticed that trend. I'm sure the veggie community will be all over me in minutes. My point is, if you are determined to eat foods that don't provide what you need easily, you will have to put in the effort to find the protein, vitamins, etc, to complete your diet - whether from supplements or from special or specific foods. No joke that the average "meat eater" out there is woefully unhealthy. That isn't the meat's fault. High blood pressure is definitely treatable these days. Go see a real doctor and get some real, proven and, tested means of controlling it.
- Have any of you ever suffered from the many side effects of the medication.......................?
- Q: "Toprol"? I was prescribed this medication for high blood pressure about six months ago and I have reached the point where I can hardly breath sometimes. I am always tired and have gone from being a fairly strong person to being so weak I can hardly push a grocery cart , I have gained weight and I sleep a lot. A few weeks ago, I cut back on the prescribed amount without telling the doctor and having started feeling some better. When I told him about this, his eyes glazed over but he did agree for me to take a smaller dose. I also told him to consider another medication other than Toprol for my blood pressure. He then told me that Toprol would also protect my heart and not to stop taking it completely as that would cause severe chest pains or even a heart attack! I then ask him why he would prescribe a blood pressure medicine that could potentially cause a heart attack? I was angered because of the side effects and now I am quite mad about it. There must be other blood pressure medications that are less damaging to one's system than Toprol. Help please.
- A: Are you watching your sodium/salt intake? Are you taking any diuretics? You may have gain somefluidd weight that may cause shortness of breath. Used to be on Toprol didn't keep my blood pressure in check. One poster stated that they were on lisinopril, gave me a dry cough. I've tried this one and I've tried that one. Sometimes it takes the Dr.'s time to get the right combination of medications, it is individualized what works for me may not work for you for blood pressure control. Taking cozaar works for me along with my 23 other drugs that I take daily. Next time you decide to lower your dosage check with the Dr. first.
Prev Question: How many brands of sunflower seeds are there
People also view